# SDR 05FDEA03618

- Difficulty date: November 4, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 44,356 hours, 9,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT, SEAT TRACK FOUND CORROSION AT STATION 5/0-  5/73,   X=8.5. REPAIR CARRIED OUT IAW SRM 53-70-00 VOL. I FIG. 1 AND SRM 51-33-01 VOL. II. REPAIR CLASSIFIED AS MAJOR AS PER   GMM 6-2-100.
